# SDR AALA201604299012

- Difficulty date: March 25, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100200000
- Part serial: TS2237
- Condition: Saturated
- Location: Rudder
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RUDDER RT SIDE SKIN HAS INDICATION OF TRAPPED WATER IN 4 AREAS.  AREA 1, .25" FROM THE LE & 7.5" FROM THE LOWER EDGE OF THE VERTICAL STABILIZER.  AREA 2, 25" FROM THE TE & 8" FROM THE LOWER EDGE OF THE VERTICAL STABILIZER.  AREA 3, 33" FROM THE TE & 7.5" FROM THE LOWER EDGE OF THE VERTICAL STABILIZER.  AREA 4, 38.5" FROM THE TE & 7.5" FROM THE LOWER EDGE OF THE VERTICAL STABILIZER.  REPAIRED RUDDER SKIN IAW EA 259303.
